# SDR DALA2015050803154

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 55,159 hours, 10,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 957
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CANTED PRESSURE DECK UPPER SURFACE, FOUND CORRODED AT BS 957 AND LBL 88.5.  REPAIRED AND ACCOMPLISHED IAW PRI 534278-14, REV 0 AND REV 1 .
